# SDR HEEA0014734

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indictor
- Part number: 206070265101
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER'S ROTOR AND TURBINE NEEDLE INOPERATIVE.
